# SDR F3LA2024012600008

- Difficulty date: January 25, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N701FR
- Make and model: Airbus A321-211
- Aircraft serial: 06793
- Aircraft time: 26,626 hours, 11,306 cycles
- Engine: Cfmint CFM565B33B1
- Engine time: 37,344 hours, 15,743 cycles
- System (JASC): 2612 · Fire Detection
- Part: Coupling
- Part number: 30679175
- Condition: Undertorqued
- Location: Fire Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, N
- Precautionary procedure: A

## Discrepancy

ENG 1 FIRE ECAM AFTER DEPARTURE. NO (FIRE) BOTTLES WERE DISCHARGED. NOTE: THIS WAS A AIR-RETURN.  AC WAS GROUNDED.   PERFORMED INSPECTION OF ENGINE FIRE DETECTION SYSTEM AMM 26-12-00-200-003-A. FOUND CLAMP DISCONNECTED FROM 9TH STAGE BLEED DUCT. FOR FURTHER DEFECTS AND ALL CORRECTIVE ACTIONS REFER TO LP'S 355790 ITEM 1, 355791 ITEMS 1, 2 AND 3, 355792 ITEMS 1, 2 AND 3, 355793 ITEMS 1 AND 2, 355794 ITEMS 1 AND 2. ALSO REF. TO NR'S 130423, 130424, 130425, 130416, 130417, 130418, 130419, 130420, 130421, 130422, 130327, 130427, 130428, 130429, 130430, 130431, 130432, 130450, 130451 AND 130452.
